Journal List > Korean J Pediatr Gastroenterol Nutr > v.3(1) > 1110525

Korean J Pediatr Gastroenterol Nutr. 2000 Mar;3(1):84-88. Korean.
Published online Mar 31, 2000.  https://doi.org/10.5223/kjpgn.2000.3.1.84
Copyright © 2000 The Korean Society of Pediatric Gastroenterology, Hepatology and Nutrition
Two cases of Creosote Induced Gastric Ulcer
Kwang Yeol Kim, Jae Ock Park, and Sang Mann Shin
Department of Pediatrics, Catholic University of Taegu-Hyosung School of Medicine, Korea.
Abstract

Secondary peptic ulceration and gastritis have been known to be associated with stress, exogenous agents, drugs or infection. Salicylate (aspirin) ingestion has been known to be associated with increased incidence of gastric ulcer and more frequently as the cause of hemorrhagic gastric erosions and gastritis. Some medications such as tetracyclines and iron preparations have been associated with ulceration of the gastrointestinal tract. Chemotherapeutic agents including cytoxan and methotrexate also have been implicated in the development of mucosal and gastrointestinal ulcers. We have experienced two cases of hemorrhagic gastric ulcers due to creosote ingestion in a 13 month and a 45 year old boys. Creosote is a main component of one of the popular digestives, Jungrohwan in Japan and Korea.

Keywords: Drug induced gastric ulcer; Creosote